# SDR HNAA2019101200307

- Difficulty date: October 10, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 36,335 hours, 32,371 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Frozen
- Location: Standby
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STBY ALTIMETER IS FROZEN.   R & R INTG STBY INST(ISIS)IAW EMB AMM 34-01-01 OPERATIONAL/LEAK CHECK GOOD.OK FOR SERVICE
